# SDR JJBA200953824

- Difficulty date: October 1, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 23,849 hours, 33,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, IT WAS FOUND THAT THE BELLY OF THE ACFT WAS DAMAGED EITHER DURING TAKE-OFF OR LANDING. MFG WAS NOTIFIED THAT WE NEEDED A REPAIR TO FIX THIS PROBLEM.  ACFT WAS REPAIRED IAW RD8-53-10824.
